# SDR SWAA2022010457521

- Difficulty date: January 3, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT L1065 CONNECTOR D40100P CONTACT IN POSITION #1 ; EMERGENCY LIGHT L1065 CONNECTOR D40100P CONTACT IN POSITION #1 IS ROKEN / [01] REMOVED AND REPLACED CONNECTOR D40100P WITH NEW CONNECTOR PER SWPM 20-72-24 AND HOOKUP LIST FOR CONNECTOR D40100P; [02] VERIFIED CORRECTIVE ACTIONS STEP 1.; [03] COMPLETED STEP 1.; [04] CAL ID FOR STEP 1 PER1281; DUE:01/2022; [05] VERIFIED STEP 1 COMPLETE.; [06] COMPLETED STEP 2; PERFORMED GOOD EMERGENCY LIGHTS OPERATIONAL TEST PER AMM 33-51-00-710-801; [07] VERIFIED CORRECTIVE ACTIONS STEP 6.; [08] CERTIFIED PERFORMED GOOD CONTINUITY CHECK OF CONNECTOR D40100P PER WDM 33-51-14 AND 33-51-22.
